# SDR ASAA2014042007547

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,336 hours, 8,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT DURING RECALL.  RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  GROUND VERIFICATION CONFIRMS FAULT.  ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE BITE SHOWS LT PACK (TCV).  CLEARED FAULT.  ACCOMPLISHED BITE AND VERIFIED NO FAULT. RAN LT PACK & RT PACK FOR 1 HOUR COMPARED TEMP READINGS, READINGS SHOW SAME.  AFTER 1 HOUR REMOVED POWER FROM BOTH PACKS.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, BITE SHOWS NO FAULTS, IAW MM 21-00-00-800-803, & 21-61-00-700-806-002.
